Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 289, NWS Cleveland, OH

September 13, 2011Portage County, Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 13, 2011, 7:58 PM EDT for Portage County, Trumbull County, Ohio. It was in force for 77 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2011, 7:58 PM EDT (23:58 UTC)
Expired
Sep 13, 2011, 9:15 PM EDT
In force
77 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Portage County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 8:03 PM EDTHAIL 1Garrettsville, OH
Sep 13, 8:20 PM EDTHAIL 12 N Newton Falls, OH
Sep 13, 8:28 PM EDTHAIL 0.881 W Warren, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 12.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WUUS51 KCLE 132358
SVRCLE
OHC133-155-140115-
/O.NEW.KCLE.SV.W.0289.110913T2358Z-110914T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
758 PM EDT TUE SEP 13 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PORTAGE COUNTY IN NORTHEAST OHIO
  TRUMBULL COUNTY IN NORTHEAST OHIO

* UNTIL 915 PM EDT

* AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GARRETTSVILLE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WARREN...
  WEST FARMINGTON...
  NEWTON FALLS...
  NORTH BLOOMFIELD...
  BRISTOLVILLE...
  LORDSTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4114 8104 4118 8122 4135 8120 4135 8100
      4145 8101 4149 8091 4150 8053 4113 8051
TIME...MOT...LOC 2359Z 277DEG 21KT 4125 8112

$$

KIELTYKA
2 follow-up statements
754 
WWUS51 KCLE 140029
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
829 PM EDT TUE SEP 13 2011

OHC133-140037-
/O.CAN.KCLE.SV.W.0289.000000T0000Z-110914T0115Z/
PORTAGE OH-
829 PM EDT TUE SEP 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PORTAGE COUNTY IS
CANCELLED...

ONE INCH DIAMETER HAIL WAS REPORTED IN GARRETTSVILLE JUST AFTER 8 PM.

LAT...LON 4116 8097 4145 8101 4149 8091 4150 8053
      4113 8051
TIME...MOT...LOC 0027Z 277DEG 21KT 4123 8090

$$

OHC155-140115-
/O.CON.KCLE.SV.W.0289.000000T0000Z-110914T0115Z/
TRUMBULL OH-
829 PM EDT TUE SEP 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR TRUMBULL COUNTY...

AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR TURNPIKE INTERCHANGE...OR 7 MILES WEST OF WARREN...MOVING EAST
AT 25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
WARREN...BOLINDALE...NILES...HOWLAND CENTER...CHURCHILL...HUBBARD...
BROOKFIELD CENTER AND WEST HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

QUARTER SIZE HAIL WAS REPORTED NEAR NEWTON FALLS AROUND 820 PM.

&&

LAT...LON 4116 8097 4145 8101 4149 8091 4150 8053
      4113 8051
TIME...MOT...LOC 0027Z 277DEG 21KT 4123 8090

$$

KIELTYKA
934 
WWUS51 KCLE 140108
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
908 PM EDT TUE SEP 13 2011

OHC155-140117-
/O.EXP.KCLE.SV.W.0289.000000T0000Z-110914T0115Z/
TRUMBULL OH-
908 PM EDT TUE SEP 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL COUNTY EXPIRES AT 915
PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

SOME LARGE HAIL WAS REPORTED NEAR NEWTON FALLS IN BRACEVILLE 
TOWNSHIP.

LAT...LON 4116 8097 4145 8101 4149 8091 4150 8053
      4113 8051
TIME...MOT...LOC 0107Z 283DEG 28KT 4116 8050

$$

KIELTYKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 7:51 PM EDT, 7 minutes earlier.

Area forecast discussion, Sep 13, 7:51 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
751 PM EDT TUE SEP 13 2011

.SYNOPSIS...
AN INITIAL COLD FRONT WILL CROSS THE LOCAL AREA THIS EVENING. A
SECOND COLD FRONT WILL CROSS ON WEDNESDAY NIGHT. BOTH OF THESE
WILL BRING COOLER TEMPERATURES TO THE REGION FOR THE REST OF THE
WEEK. HIGH PRESSURE WILL SETTLE OVERHEAD TOWARD THE END OF THE
WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED TO CHANGE WORDING TO SCATTERED FOR TRUMBULL COUNTY.
OTHERWISE NO CHANGES AS THE FRONT IS MOVING THROUGH. WE ARE
WATCHING ANOTHER BOUNDARY OVER THE LAKE. SOME QUESTION AS TO WHAT
THAT BOUNDARY WILL DO. AIRMASS IS SOMEWHAT UNSTABLE AND MOIST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
WILL HAVE SOME RIDGING WEDNESDAY BEFORE THE NEXT RE-ENFORCING
COLD FRONT FOR WEDNESDAY NIGHT ARRIVES. STILL WILL HAVE SOME LAKE
CLOUDS...BUT WILL KEEP PRECIP CONFINED TO WEDNESDAY NIGHT. HAVE
INCREASED POPS ACROSS THE EAST TO LIKELY. TROUGH DIGS SOUTH AND
AREA WILL BE IN RT ENT REGION OF UPPER JET. RAIN/SHOWERS SHOULD
DEVELOP OVERHEAD AND SPREAD EAST.

LAKE CLOUDS AND SCATTERED SHOWERS ARE EXPECTED TO LINGER INTO AT
LEAST THURSDAY BUT COULD PERSIST INTO EARLY FRIDAY MORNING. HIGH
PRESSURE DOES NOT REALLY BUILD IN UNTIL LATER FRIDAY. BEYOND
MIDDAY THURSDAY NOT SURE HOW MUCH MOISTURE WILL BE AROUND AND HAVE
LET PRECIP CHANCES DROP BELOW 30 PERCENT...BUT NOT TOTALLY OUT.
HIGHS WEDNESDAY WILL HAVE A CHANCE AT HITTING 70...BUT BY
THURSDAY...THERE WILL BE PLENTY OF PLACES THAT DO NOT GET OUT OF
THE 50S AND IF SO...JUST BY A FEW DEGREES.

THE COOLEST NIGHT OF THE WEEK APPEARS TO BE FRIDAY MORNING. WITH
HIGH OVERHEAD OR SLIGHTLY TO THE EAST AND POSSIBLY LESS IN THE WAY
OF LAKE CLOUDS...MIGHT I SAY...UPPER 30S IN THE TYPICALLY COOLER
LOCATIONS?? AFTER FRIDAY ON THE BACKSIDE OF THE HIGH WE WILL START
TO PICK UP A SOUTHWEST FLOW AND THAT SHOULD HELP TEMPS NOT TO GET
TOO CHILLY. HIGH PRESSURE STICKS AROUND INTO THE WEEKEND.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
FOR SATURDAY AND SUNDAY WITH THE GFS AND ECMWF IN DECENT
AGREEMENT ABOUT THE UPPER SHORT WAVE RIDGE ACROSS THE CENTRAL
GREAT LAKES REGION AND A LARGE CANADIAN SURFACE HIGH OVER NEW
ENGLAND. MODELS DO DIFFER JUST A BIT ON THE ORIENTATION OF
MOISTURE RETURNING OUT OF THE GLFMX AHEAD OF A WARM FRONT FROM THE
CENTRAL PLAINS TO THE SOUTHEASTERN STATES. STILL SUNDAY LOOKS DRY
ON BOTH MODELS. WILL GO CLOSE TO HPC GUIDANCE THROUGH THE
EXTENDED...ALTHOUGH WILL SHIFT THE GRAPHICS WEST A BIT EFFECTIVELY
SLOWING THE PROGRESSING/RETURN OF THE MOISTURE INTO THE REGION
SUNDAY AND MONDAY. THIS SOLUTION OF BRINGING THE DEEP MOISTURE
BACK INTO THE AREA SLOWER SEEMS GOOD GIVEN THE STRENGTH OF THE NEW
ENGLAND SURFACE HIGH. TUESDAY LOOKS CLOUDY WITH A REASONABLE
CHANCE OF SHOWERS AND THUNDERSTORMS WITH A COLD FRONT AND A RATHER
VIGOROUS LOW APPROACHING FROM THE WEST

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
COLD FRONT CROSSING THE REGION THIS EVENING. KCLE RADAR SHOWING A
BOUNDARY OVER LAKE ERIE PUSHING SOUTHWARD TO CLE AS OF 2345Z AND
CONCERNED THAT THERE WILL BE A GOOD WIND SHIFT AT CLE BETWEEN 00Z-
01Z TO AROUND 340-360 DEGREES. REGARDING CONVECTION ONLY IMPACTED
SITE IS YNG BETWEEN 00-01Z SO WENT TEMPO TSRA THERE.

OVERNIGHT DRIER AIR WILL BE MOVING INTO THE REGION WITH HIGH
PRESSURE BEHIND THE FRONT. THERE MAY BE SOME LAKE EFFECT CLOUDS
ACROSS THE EAST SO CONTINUED WITH AT LEAST SCT CIGS FROM CLE-ERI
WITH MAINLY SKC ELSEWHERE. GUIDANCE BACKING OFF A BIT FROM
WIDESPREAD MVFR-IFR CONDITIONS LATE OVERNIGHT/DAYBREAK WED.
CONTINUED WITH SOME MVFR WITH TEMPO IFR IN ONLY A FEW
CLIMATOLOGICALLY FAVORED LOCATIONS. SOME CU AROUND TOMORROW
ESPECIALLY AROUND THE LAKE BUT THEN MID CLOUDS BUILDING INTO THE
AREA LATE WED WITH SOME SHRA POSSIBLE IN THE REGION BY 00Z THU.

OUTLOOK...NON VFR LAKE EFFECT CLOUDS/SHOWERS WEDNESDAY NIGHT INTO
FRIDAY.

&&

.MARINE...
COLD FRONT IS KNOCKING ON THE DOOR OF LAKE ERIE THIS AFTERNOON.
WINDS SHIFT FAIRLY QUICKLY AND DIMINISH FROM THE STRONGER SOUTHWEST
WINDS OF 15 TO 25 KNOTS DOWN TO 10 TO 15 KNOTS BEHIND THE FRONT.
THIS SHOULD ALLOW THE SMALL CRAFT ADVISORY CURRENTLY IN EFFECT TO BE
DROPPED SOME TIME TONIGHT. HOWEVER...THE SMALL CRAFT ADVISORY WILL
LIKELY BE NEEDED AGAIN WEDNESDAY NIGHT AS FLOW INCREASES OVER THE
LAKE OUT OF THE NORTH. UNFORTUNATELY...SMALL CRAFT ADVISORIES WILL
LIKELY REMAIN POSTED THROUGH EARLY FRIDAY.  THEN...WINDS GO LIGHT
AND VARIABLE INTO FRIDAY NIGHT AND LIGHT 10 KNOTS ON SATURDAY. THE
SOUTHEAST FLOW WILL PERSIS AT 10 TO 15 KNOTS SATURDAY NIGHT BECOMING
LIGHT AND VARIABLE ON SUNDAY ONCE AGAIN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     LEZ142>149.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...KIELTYKA/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...TK
AVIATION...ABE
MARINE...LOMBARDY
Hazardous weather outlook, Sep 13, 4:35 AM EDT, 15 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
435 AM EDT TUE SEP 13 2011

OHZ009>011-140845-
ERIE OH-LORAIN-CUYAHOGA-
435 AM EDT TUE SEP 13 2011

...MODERATE RISK OF RIP CURRENTS FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-017>021-027>032-036>038-047-140845-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-
KNOX-
435 AM EDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012-089-PAZ001-140845-
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
435 AM EDT TUE SEP 13 2011

...MODERATE RISK OF RIP CURRENTS FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

A COLD FRONT WILL MOVE INTO THE REGION TODAY WITH AN UNSTABLE
ATMOSPHERE DEVELOPING AHEAD OF IT. THUNDERSTORMS THAT DEVELOP
NEAR AND AHEAD OF THIS FRONT MAY APPROACH SEVERE
LEVELS...ESPECIALLY ACROSS EXTREME NORTHEAST OHIO INTO NORTHWEST
PENNSYLVANIA. THE MAIN THREATS WILL BE DAMAGING WIND AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ013-014-022-023-033-PAZ002-003-140845-
GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-SOUTHERN ERIE-
CRAWFORD PA-
435 AM EDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL MOVE INTO THE REGION TODAY WITH AN UNSTABLE
ATMOSPHERE DEVELOPING AHEAD OF IT. THUNDERSTORMS THAT DEVELOP
NEAR AND AHEAD OF THIS FRONT MAY APPROACH SEVERE
LEVELS...ESPECIALLY ACROSS EXTREME NORTHEAST OHIO INTO NORTHWEST
PENNSYLVANIA. THE MAIN THREATS WILL BE DAMAGING WIND AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-140845-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
435 AM EDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 13, 6:43 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
643 PM EDT TUE SEP 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             1 N MEADVILLE           41.66N 80.15W
09/13/2011  E0.75 INCH       CRAWFORD           PA   TRAINED SPOTTER

&&

KIELTYKA
Special weather statement, Sep 13, 7:33 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
733 PM EDT TUE SEP 13 2011

OHZ021>023-032-033-140045-
SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
INCLUDING THE CITIES OF...AKRON...RAVENNA...WARREN...CANTON...
YOUNGSTOWN
733 PM EDT TUE SEP 13 2011

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST
THROUGH 9PM...THEY WILL BE ALONG AND SOUTH OF A LINE FROM
STREETSBORO TO KINSMAN. SOME OF THE STORMS CAN PRODUCE RAINFALL
FROM A QUARTER TO HALF AN INCH PER HOUR...HAIL UP TO THREE QUARTERS
OF AN INCH IN DIAMETER...AND WIND GUSTS GREATER THAN 35 MPH.

THOMPSON

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.